Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 38, NWS Raleigh, NC

August 6, 2020Davidson County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 6, 2020, 7:03 PM EDT for Davidson County, North Carolina. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2020, 7:03 PM EDT (23:03 UTC)
Expired
Aug 6, 2020, 11:00 PM EDT
In force
4 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Davidson County, NC

The radar

The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 8:03 PM EDTFLASH FLOOD5 Wnw High Point, NCROAD FLOODED NEAR THE INTERSECTION OF ABBOTTS CREEK CHURCH ROAD AND V V WILLARD ROAD.
Aug 6, 8:16 PM EDTFLASH FLOOD4 Ne Midway, NCROAD FLOODED NEAR THE 6500 BLOCK OF OLD LEXINGTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

708 
WGUS52 KRAH 062303
FFWRAH
NCC057-070130-
/O.NEW.KRAH.FF.W.0038.200806T2303Z-200807T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
703 PM EDT Thu Aug 6 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Northeastern Davidson County in central North Carolina...

* Until 930 PM EDT.

* At 702 PM EDT, Doppler radar indicated nearly stationary 
  thunderstorms producing heavy rain across the warned area. Up to 
  two inches of rain have already fallen. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  High Point, Thomasville, Welcome and Arcadia. 

Additional rainfall amounts of 1 to 2 inches is possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3599 8035 3599 8033 3600 8032 3600 8022
      3602 8021 3603 8019 3601 8004 3588 8005
      3589 8037 3596 8038 3597 8039 3598 8039

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

23
2 follow-up statements
083 
WGUS72 KRAH 070029
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
829 PM EDT Thu Aug 6 2020

NCC057-070130-
/O.CON.KRAH.FF.W.0038.000000T0000Z-200807T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-
829 PM EDT Thu Aug 6 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHEASTERN DAVIDSON COUNTY...

At 826 PM EDT, law enforcement reported flash flooding along area 
roadways across northern portions of Davidson County. Three to four 
inches of rain have already fallen. Additional rainfall amounts of
an inch are possible in the warned area.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Law enforcement.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
High Point, Thomasville, Welcome and Arcadia. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3599 8035 3599 8033 3600 8032 3600 8022
      3602 8021 3603 8019 3601 8004 3588 8005
      3589 8037 3596 8038 3597 8039 3598 8039

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

23
062 
WGUS52 KRAH 070121
FFWRAH
NCC057-070300-
/O.EXT.KRAH.FF.W.0038.000000T0000Z-200807T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
921 PM EDT Thu Aug 6 2020

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Northeastern Davidson County in central North Carolina...

* Until 1100 PM EDT.

* At 918 PM EDT, while rainfall rates have decreased, law 
  enforcement continues to report flooded roadways across northern 
  portions of Davidson County. Three to four inches of rain have 
  already fallen. An additional one-quarter to half inch is is 
  possible. 

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  High Point, Thomasville, Welcome and Arcadia. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3599 8035 3599 8033 3600 8032 3600 8022
      3602 8021 3603 8019 3601 8004 3588 8005
      3589 8037 3596 8038 3597 8039 3598 8039

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:08 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 6, 4:08 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
408 PM EDT Thu Aug 6 2020

.SYNOPSIS...
A weak cold front will drift into central NC this afternoon and
evening, before stalling tonight. The front will remain over the
region into Saturday before slowly dissipating late in the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 405 PM Thursday...

A mid and upper level trough continues to move east across the Ohio
Valley. At the surface, a quasi-stationary frontal boundary
stretches from central VA into the Western Piedmont of NC. Ahead of
the front, scattered to numerous showers and thunderstorms are
developing across the region, with the exception of the NW Piedmont.
With sufficient instability (MLCAPE 2500+ J/kg) and moisture (PW in
excess of 2 inches), expect this continue through the rest of the
afternoon into the early evening hours. SPC mesoanalysis also shows
better effective shear compared to yesterday (30-35 kts), so the
severe threat is higher, and the SPC has placed the entire region in
a marginal risk for severe storms through the evening. The main
threat with the storms will be damaging winds. Later this evening
into the overnight hours, while convection should dissipate to the
south and east, a line of convection associated with the frontal
boundary currently over western NC looks to move into the NW
Piedmont, weakening as it moves through the rest of central NC.
Isolated flash flooding is possible with any slow-moving and/or
training storms through tonight, and the WPC has placed portions of
the far northern Piedmont in a slight risk for excessive rainfall,
with a marginal risk elsewhere in central NC. More low stratus and
fog will also be possible across the region early tomorrow morning,
especially in the Triad. Lows tonight will again be in the upper-60s
to lower-70s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 130 PM Thursday...

A positive tilt, weakening mid level trough, characterized by weakly
rising heights within the trough base, will extend from the lwr
Great Lakes swwd into the OH Valley at 12Z Fri, then drift ewd
across the Northeast, middle Atlantic, and cntl Appalachians through
12Z Sat. Weak 500 mb height falls (10-20 meter) will precede the
trough along and offshore the nrn middle Atlantic and srn New
England coast, with only glancing/peripheral influence over cntl NC.

At the surface, A weak front/aggregate outflow boundary from
convection forecast to settle sewd into cntl NC tonight will likely
stall as parent convection dissipates over the Piedmont through Fri
morning. That feature, along with both a lee trough to the west and
the sea breeze to the southeast will serve as initial foci for
convective initiation through midday-early afternoon Fri. Multi-cell
outflow propagation, amidst modest swly flow around 20-25 kts as in
previous days, will continue through early Fri night, supported
weakly by the passing mid level trough.

Another day of mostly mid upr 80s will be followed by near climo low
temperatures around 70 degrees.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 140 PM Thursday...

Generally weak wnw flow aloft will prevail through early to mid next
week, as a shear axis/weakness and relative minimum in mid level
heights develops over the Southeast, between a pair of subtropical
ridges forecast to extend across the srn Rockies/srn Plains and cntl
N. Atlantic, respectively.

At the surface, a weakening front will dissolve into a remnant lee
trough over the srn middle Atlantic Foothills and Piedmont through
Sat, where the trough will linger through next week in typical
summertime fashion on the wrn periphery of Bermuda high pressure.

The sensible weather related to the pattern described above will
feature temperatures mostly in the upr 80s, to around 90 at FAY Sat,
heating slightly to around 90 or so through early to mid next week.
Mainly diurnal convection will then focus along the lee trough and
sea breeze each afternoon.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 300 PM Thursday...

Scattered thunderstorms are developing across the region outside of
the NW Piedmont, and they will become more numerous through the
afternoon and early evening hours especially at the eastern TAF
sites (RDU/FAY/RWI). Gusty winds, strong updrafts/downdrafts, heavy
rain, and MVFR/IFR ceilings/visibilities are possible with any
storm. Otherwise, mainly VFR conditions will continue through the
afternoon and evening, with light and variable winds around 5-7 kts
or less. Later this evening into tonight, model guidance shows
convection dissipating in the southeast but more moving over the NW
Piedmont, so keep mention of vicinity thunder at INT/GSO through the
overnight hours. There is once again a good chance for sub-VFR
ceilings/visibilities with low stratus/fog early tomorrow morning,
especially at INT/GSO. Based on what happened today, MVFR ceilings
may linger through the late morning again tomorrow (especially in
the Triad), so have mention of this in the TAFs as well.

Looking beyond 18z Friday: Expect additional scattered showers and
storms each afternoon and evening through the end of the period,
lessening by the weekend before increasing early next week. In
addition, fog/low stratus are possible each early morning
especially at INT/GSO, with associated sub-VFR conditions possible.
Otherwise, VFR conditions are expected through the period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Danco
SHORT TERM...MWS
LONG TERM...MWS
AVIATION...Danco
Hazardous weather outlook, Aug 6, 5:25 AM EDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
525 AM EDT Thu Aug 6 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-070930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
525 AM EDT Thu Aug 6 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Patchy dense fog this morning will create visibility of 1/2 mile or
less at times.

Scattered to numerous thunderstorms will develop this afternoon, some
of which could be severe and generate heavy rain. Damaging wind
gusts and isolated flash flooding are possible near storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 6, 4:31 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
431 PM EDT Thu Aug 6 2020

NCZ041-042-062130-
Johnston NC-Wake NC-
431 PM EDT Thu Aug 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAKE AND CENTRAL
JOHNSTON COUNTIES UNTIL 530 PM EDT...

At 431 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clayton, or 12 miles north of Smithfield, moving southeast at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Smithfield, Garner, Clayton, Zebulon, Micro, Selma, Wendell, Four
Oaks, Pine Level and Kenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3582 7825 3579 7824 3577 7825 3575 7823
      3575 7822 3573 7821 3573 7818 3570 7816
      3561 7813 3558 7809 3541 7845 3571 7863
      3587 7829
TIME...MOT...LOC 2031Z 299DEG 15KT 3569 7842

10
Special weather statement, Aug 6, 4:45 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
445 PM EDT Thu Aug 6 2020

NCZ073-074-083-084-062145-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
445 PM EDT Thu Aug 6 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ANSON...
CENTRAL MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN STANLY
COUNTIES UNTIL 545 PM EDT...

At 444 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Albemarle to 10 miles
northwest of Ansonville to near Unionville. Movement was east at 15
mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Albemarle, Troy, Biscoe, Ansonville, Polkton, Norwood, Badin, Mount
Gilead, Star and Peachland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3520 8031 3540 8015 3540 7974 3520 7985
      3499 8015 3500 8030 3520 8028 3520 8030
      3518 8031 3517 8036
TIME...MOT...LOC 2044Z 266DEG 12KT 3535 8013 3521 8025 3507 8045

23
Local storm report, Aug 6, 5:41 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
541 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     4 N WENDELL             35.84N 78.36W
08/06/2020                   WAKE               NC   911 CALL CENTER

            TREE DOWN ACROSS THE ROADWAY NEAR RILEY HILL
            ROAD NEAR JACK MITCHELL ROAD.

&&

AS
Local storm report, Aug 6, 5:48 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     3 NNE WENDELL           35.82N 78.35W
08/06/2020                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON POWER LINE ON NC 97 NEAR LITTLE
            RIVER PARK.

&&

AS
Special weather statement, Aug 6, 6:03 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
603 PM EDT Thu Aug 6 2020

NCZ021-022-038-062300-
Guilford NC-Forsyth NC-Davidson NC-
603 PM EDT Thu Aug 6 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...NORTHEASTERN
DAVIDSON AND NORTHERN GUILFORD COUNTIES UNTIL 700 PM EDT...

At 603 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles north of High Point
to near Bermuda Run. Movement was northeast at 20 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Clemmons,
Bermuda Run, Lewisville, Summerfield, Stokesdale and Walkertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3626 8030 3624 7957 3599 7989 3593 8037
      3596 8038 3599 8042 3601 8042 3605 8046
TIME...MOT...LOC 2203Z 226DEG 18KT 3605 7998 3597 8043

23
Local storm report, Aug 6, 6:11 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
611 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     6 NNW BUSHY FORK        36.39N 79.14W
08/06/2020                   PERSON             NC   PUBLIC

            SEVERAL LARGE TREE LIMBS DOWN OFF THE ROAD
            NEAR LEASBURG, NC.

&&

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:54 PM EDTSpecial Weather StatementRAHForsyth36 min
Aug 5, 10:59 PM EDTSpecial Weather StatementRAHForsyth91 min
Aug 5, 11:32 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth100 min
Aug 6, 12:02 AM EDTFlash Flood Warning Considerable damage threatRAHForsyth86 min
Aug 6, 12:33 AM EDTSpecial Weather StatementRAHGuilford57 min
Aug 6, 2:27 AM EDTSpecial Weather StatementRAHAlamance, Orange, Person78 min
Aug 6, 3:12 AM EDTSpecial Weather StatementRAHGranville, Orange, Person63 min
Aug 6, 1:05 PM EDTSpecial Weather StatementRAHSampson55 min
Aug 6, 1:43 PM EDTSpecial Weather StatementRAHDurham62 min
Aug 6, 2:03 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake57 min
Aug 6, 3:05 PM EDTSpecial Weather StatementRAHHarnett, Lee55 min
Aug 6, 3:26 PM EDTSpecial Weather StatementRAHOrange34 min
Aug 6, 3:27 PM EDTSpecial Weather StatementRAHFranklin, Nash, Wake63 min
Aug 6, 3:42 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson48 min
Aug 6, 4:13 PM EDTFlash Flood Warning Considerable damage threatRAHHarnett2 hr
Aug 6, 4:31 PM EDTSpecial Weather StatementRAHJohnston59 min
Aug 6, 4:45 PM EDTSpecial Weather StatementRAHMontgomery60 min
Aug 6, 4:56 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake, Wilson3 hr
Aug 6, 5:43 PM EDTSevere Thunderstorm WarningRAHPerson47 min
Aug 6, 6:03 PM EDTSpecial Weather StatementRAHForsyth, Guilford57 min
Aug 6, 6:26 PM EDTFlash Flood Warning Considerable damage threatRAHForsyth3 hr
Aug 6, 6:32 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford43 min
Aug 6, 6:45 PM EDTFlash Flood Warning Considerable damage threatRAHGuilford8 hr
Aug 6, 7:48 PM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph57 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.